Alert archive / New Jersey / Flash Flood Warnings in 2007
Flash Flood Warning 33, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 11, 2007, 5:50 PM EDT for Bergen County, Hudson County, New Jersey. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 5:50 PM EDT (21:50 UTC)
- Expired
- Jul 11, 2007, 6:45 PM EDT
- In force
- 55 min
- Issued by
- NWS New York, NY
- Area
- Whole counties
Counties Bergen County, NJ, Hudson County, NJ
The radar
The Brookhaven radar (KOKX), 102 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:51 PM EDT | FLASH FLOOD | Harrison, NJ | WATER RESCUES FROM FLOODED STREETS |
| Jul 11, 6:00 PM EDT | FLASH FLOOD | Glen Rock, NJ | *** 1 INJ *** WIDESPREAD STREET FLOODING. PERSON SENT TO HOSPITAL AFTER WATER RESCUE FROM FLOODED UNDERPASS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KOKX 112152 CCA FFWOKX NJC003-017-039-NYC005-061-085-112245- BULLETIN - EAS ACTIVATION REQUESTED...CORRECTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE UPTON NY 550 PM EDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN RICHMOND COUNTY IN SOUTHEAST NEW YORK... NEW YORK COUNTY IN SOUTHEAST NEW YORK... BRONX COUNTY IN SOUTHEAST NEW YORK... SOUTHEASTERN UNION COUNTY IN NORTHEAST NEW JERSEY... SOUTHEASTERN BERGEN COUNTY IN NORTHEAST NEW JERSEY... HUDSON COUNTY IN NORTHEAST NEW JERSEY... SOUTHEASTERN BERGEN COUNTY IN NORTHEAST NEW JERSEY... THIS INCLUDES THE CITIES OF...RUTHERFORD...RIDGEFIELD... LYNDHURST...HACKENSACK... HUDSON COUNTY IN NORTHEAST NEW JERSEY... THIS INCLUDES THE CITIES OF...SECAUCUS...JERSEY CITY...HOBOKEN... HARRISON...BAYONNE... SOUTHEASTERN UNION COUNTY IN NORTHEAST NEW JERSEY... THIS INCLUDES THE CITIES OF...LINDEN...ELIZABETH... BRONX COUNTY IN SOUTHEAST NEW YORK... THIS INCLUDES THE CITIES OF...THROGS NECK BRIDGE...MOTT HAVEN... EAST TREMONT... NEW YORK COUNTY IN SOUTHEAST NEW YORK... THIS INCLUDES THE CITY OF MIDTOWN MANHATTAN... NORTHWESTERN RICHMOND COUNTY IN SOUTHEAST NEW YORK... THIS INCLUDES THE CITY OF TODT HILL... * UNTIL 645 PM EDT... * AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM RIDGEFIELD TO TODT HILL...OR ALONG A LINE EXTENDING FROM RIDGEFIELD TO HUGUENOT...MOVING NORTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENGLEWOOD...UNION CITY...FORT LEE...MORNINGSIDE HEIGHTS... RIVERDALE...BATTERY PARK...HARLEM...CO-OP CITY AND CITY ISLAND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA IN THE NEXT HOUR. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4090 7411 4047 7434 4078 7383 4098 7363 $$ MALOIT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 2:56 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 11, 2:56 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 256 PM EDT WED JUL 11 2007 .SYNOPSIS... A COLD FRONT JUST EAST OF THE GREAT LAKES WILL APPROACH THE REGION THIS EVENING...MOVING ACROSS THE AREA THROUGH THURSDAY MORNING. HIGH PRESSURE THEN BUILDS INTO THE EASTERN SEABOARD THROUGH EARLY FRIDAY. ANOTHER COLD FRONT WILL MOVE ACROSS ON FRIDAY WITH A WAVE OF LOW PRESSURE DEVELOPING ON THE BOUNDARY FRIDAY NIGHT. HIGH PRESSURE RETURNS ON SATURDAY AFTERNOON...BUT SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE AREA SATURDAY NIGHT THROUGH SUNDAY. A BERMUDA HIGH SETS UP FOR THE START OF THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ABUNDANT MOISTURE REMAINS IN THE ATMOSPHERE...AS PWATS ARE AVERAGING 2 INCHES AND SFC DEWPOINTS RANGE FROM 70-72. STRATUS ACROSS THE REGION HELD TOGETHER FOR THE MOST PART...THOUGH SOME SUN WAS ABLE TO BREAK OUT OVER PARTS OF NE NJ...NYC AND THE LOWER HUDSON VALLEY WHERE TEMPERATURES WARMED INTO THE MID 80S. THE REST OF THE REGION HAD A HARD TIME BREAKING OUT OF THE 70S. COLD FRONT TO THE WEST WILL APPROACH THIS EVENING...MOVING INTO EASTERN PORTIONS OF THE CWA TOWARDS DAYBREAK. A LARGE LINE OF TSTMS EXTENDS FROM C AND W NY THROUGH W PA AND S INTO THE TN VALLEY. ADDL STORMS HAVE FIRED UP ALONG WHAT APPEARS TO BE A PRE-FRONTAL TROUGH OVER E PA AND W NJ. WITH HIGH INSTABILITY LEVELS OVER THE W THIRD OF THE CWA...WILL EXPECT POTENTIALLY STRONG TSTMS ACROSS NYC/NE NJ/LOWER HUDSON VALLEY...POSSIBLY INTO W CT AND LONG ISLAND THROUGH MIDNIGHT. LATEST LAPS SOUNDING IN THE UNSTABLE PORTION OF THE REGION INDICATING CAPE VALUES OVER 1600...A LIFTED INDEX OF -5...AND A K-INDEX OVER 35 JUST W OF NYC. FURTHER E...A MUCH MORE STABLE ENVIRONMENT WILL HELP HINDER TSTM DEVELOPMENT. ALTHOUGH THE MAIN UPPER LEVEL SHORTWAVE ASSOCIATED WITH THE BOUNDARY WILL PASS WELL N OF THE REGION...DEVELOPMENT ALONG THE PRE-FRONTAL TROUGH THIS EVENING COULD PRODUCE SOME STRONG TO SEVERE STORMS. SPC HAS THE W TWO-THIRDS OF THE REGION UNDER A SLIGHT RISK FOR SEVERE STORMS...SO WILL HAVE TO MONITOR FOR ANY WATCHES THAT MAY BE ISSUED. BEST CHANCES FOR STORMS WILL BE OVER INLAND LOCATIONS ACROSS NE NJ...NYC AND LOWER HUDSON VALLEY. MARINE INFLUENCE SHOULD HELP STABILIZE ANY STORMS THAT APPROACH. WITH FRONT MOVING ACROSS DURING THE OVERNIGHT HOURS...THOUGH CHANCES FOR TSTMS WILL DIMINISH...WILL STILL HAVE SHOWERS DEVELOPING...AND RAIN COULD BECOME HEAVY AT TIMES. HIGH PWATS (AROUND 2 INCHES) COULD RESULT IN LOCALIZED FLASH FLOODING...AND URBAN FLOODING AND RISES IN AREA STREAMS WILL BE POSSIBLE AS WELL. FOR THE MOST PART...TOTAL QPF WILL BE UNDER 1...BUT ANY TRAINING OF STORMS COULD RESULT IN LOCALIZED AMOUNTS OVER 2. STORMS TAPER OFF FROM W TO E AFTER MIDNIGHT...WITH SHOWERS LINGERING OVER THE E END OF CT AND LONG ISLAND BY DAYBREAK. OVERNIGHT LOWS WILL GENERALLY DROP TO THE LOW TO MID 60S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... COLD FRONT WILL CLEAR THE EASTERN PORTION OF THE CWA BY MID-MORNING ON THU ON MUCH DRYER WEATHER WILL BUILD INTO THE REGION FOR THE END OF THE WEEK. HIGH PRES BUILDS INTO THE MID-ATLANTIC...AND N WINDS AHEAD OF THE HIGH AND BEHIND THE COLD FRONT WILL ALLOW SFC DEWPOINTS TO DROP INTO THE MID AND UPPER 50S ON THU. WINDS SHIFT TO THE S ON FRI AS HIGH PRES MOVES E...PUSHING DEWPOINTS BACK INTO THE LOWER 60S. CONDITIONS WILL BE DRY BOTH DAYS...BUT ANOTHER APPROACHING COLD FRONT WILL BRING AN INCREASE IN CLOUDS THROUGHOUT THE DAY FRI AND A RETURN FOR SHOWERS FRI NIGHT THROUGH SAT MORNING. LOW PRES WILL DEVELOP ALONG THE BOUNDARY SOMETIME FRI EVENING...AND THERE IS SOME CONCERN AS TO EXACTLY WHERE IT WILL DEVELOP AND ITS TRACK. WILL BUMP UP POPS TO LIKELY ACROSS NYC/LONG ISLAND/E CT...WHICH WORKED OUT WELL AFTER BLENDING THE 12Z/11 GFS AND 12Z/11 WRF. HIGH PRES BUILDS BACK INTO THE REGION FOR SAT...ALLOWING CLEARING FOR THE AFTERNOON. HIGHS WILL GENERALLY TOP OFF IN THE LOW TO MID 80S DURING THE PERIOD...WHICH IS RIGHT AROUND NORMAL. LOWS WILL BE IN THE MID TO UPPER 60S IN/AROUND NYC...UPPER 50S TO LOW 60S ELSEWHERE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A PERIOD OF UNSETTLED WEATHER IS THEN EXPECTED FOR THE LONG TERM PERIOD AS SEVERAL WAVES OF LOW PRES AND ASSOCIATED UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. ONLY A SLIGHT CHANCE OF SHOWERS/TSTMS IS EXPECTED ON SUNDAY...AS THE NEXT WAVE IS EXPECTED SUN NIGHT...THEN AGAIN ON MON NIGHT. WITH A WEAK FRONTAL BOUNDARY BECOMING NEARLY STATIONARY N OF THE REGION...WILL KEEP LOW CHANCE POPS IN THE FCST FOR TUE AND WED. HIGH TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PERIOD AS HIGHS CLIMB INTO THE MIDDLE 80S ACROSS THE CITY AND UPPER 70S AND LOWER 80S ELSEWHERE. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... MOST LOCATIONS ACROSS THE TERMINAL FORECAST AREA HAVE BECOME VFR WITH SCT CU AT 2 TO 3 KFT AND MID LEVEL CONVECTIVE DEBRIS ABOVE THAT. SLY FLOW OF HIGH DEW POINT AIR ACROSS THE COOL NEAR SHORE WATERS OF THE ATLANTIC WILL KEEP PRIMARILY IFR TO LOW END MVFR CEILINGS FOR KISP AND KGON. LATEST VISIBLE IMAGERY SHOWS LOW STRATUS JUST TO THE EAST OF KJFK...BUT MAY COME BACK LATER THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF THE APPROACHING COLD FRONT. IN ADDITION...PRE-FRONTAL CONVECTION ACROSS THE DEL/PA BORDER IN ASSOC WITH BEST SFC MOISTURE FLUX CONVERGENCE AND GREATEST INSTABILITY MAY IMPACT KSWF THROUGH THE AFTERNOON HOURS. BEST FRONTAL FORCING WILL MOVE INTO KSWF AROUND 22Z...01Z NYC TERMINALS...02Z FOR KISP AND KBDR...AND 04Z FOR KGON. IT IS DURING THESE TIMES THAT MVFR CEILINGS AND POSSIBLE IFR VSBYS WILL BE EXPERIENCED IN SHRA/TSRA. A WIND SHIFT TO THE NW AT AROUND 10 KT WILL FOLLOW BY AN HOUR OR TWO. VFR CONDITIONS WILL FOLLOW BEHIND THE FRONT. OUTLOOK FROM 18Z THURSDAY THROUGH MONDAY...VFR CONDITIONS EXPECTED THU THROUGH FRI AS HIGH PRESSURE BUILDS IN. POSSIBLE SFC LOW DEVELOPMENT ALONG ANOTHER COLD FRONT APPROACHING THE COAST COULD PROVIDE SOME MVFR OR LOWER CONDITIONS WITH RAIN AND TSTMS FRI NIGHT. VFR AGAIN WITH WEAK HIGH PRESSURE FOR SAT. A WEAK SURFACE TROUGH ON SUN AND A COLD FRONTAL PASSAGE ON MON MAY HELP TO FOCUS SCT CONVECTION...PRODUCING BRIEF SUB-VFR CONDITIONS. && .MARINE... THE MARINE STRATUS/FOG BANK OVER THE OCEAN WATERS/LONG ISLAND BAYS AND EASTERN SOUND SHOULD CONTINUE TO SLOWLY DISSIPATE DUE TO PRE FRONTAL MIXING THIS EVENING. IN GENERAL EXPECT SUB-SCA CONDITIONS THROUGH SUNDAY...EXCEPT FOR MAYBE SEAS REACHING 5 FT FOR THE OCEAN ZONE EAST OF MORICHES INLET THURSDAY NIGHT (HOWEVER NOT ENOUGH CONFIDENCE TO ISSUE A 3RD PD SCA) DUE TO A COMBINATION OF SWELL AND CONFUSED SEAS AS WINDS SWITCH BACK TO THE SW AFTER BEING NW DURING THE DAY ON THU IMMEDIATELY BEHIND THE COLD FRONT. COULD SEA SEAS REACHING SCA LEVELS THROUGHOUT THE COASTAL OCEAN WATERS ON MONDAY IN RESPONSE TO STRENGTHENING SW FLOW. ANOTHER AREA OF CONCERN IS FRI/FRI NIGHT PERIOD...WHICH FOR NOW AM FORECASTING SUB-SCA MAINLY DUE TO UNCERTAINTY IN FORECAST. THE NAM SUGGESTS THAT A STRONG FRONT SHOULD PUSH THROUGH FRI AFTN/EVE BRINGING SEAS AND POSSIBLY WIND GUSTS TO SCA LEVELS...HOWEVER THE GFS/UKMET/CMC SUGGEST A WEAKER FRONT. SINCE THESE DIFFERENCES ARE MAINLY DUE TO HOW EACH MODEL HANDLES INDIVIDUAL VORTICITY MAXIMA AT 500 AND 700 HPA...AND HISTORY SHOWS MODELS OFTEN MAKE SIGNIFICANT CHANGES IN HOW THEY HANDLE THESE FEATURES BEYOND 24-36 HOURS FROM MODEL INITIALIZATION TIME...USED A NAM/GFS BLEND TO HELP SMOOTH DIFFERENCES...IT ALSO HAS THE EXTRA BENEFIT OF HAVING THINGS SUB-SCA LIKE 3 OF THE 4 MODELS CURRENTLY SUGGEST. && .HYDROLOGY... SHOWERS AND TSTMS TONIGHT COULD RESULT IN LOCALIZED FLASH FLOODING...AND URBAN FLOODING AND RISES IN AREA STREAMS WILL BE POSSIBLE AS WELL. PWATS ACROSS THE REGION ARE AVERAGING 2...AND FOR THE MOST PART...TOTAL QPF WILL BE UNDER 1. ANY TRAINING OF STORMS COULD RESULT IN LOCALIZED AMOUNTS OVER 2. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...MPS NEAR TERM...MPS SHORT TERM...MPS LONG TERM...MPS AVIATION...DW MARINE...PFM HYDROLOGY...MPS
Hazardous weather outlook, Jul 11, 3:25 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 325 PM EDT WED JUL 11 2007 CTZ005>012-NJZ002>006-011-NYZ067>081-121000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 325 PM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS COULD PRODUCE FREQUENT LIGHTNING...HEAVY RAIN CAUSING URBAN AND POOR DRAINAGE FLOODING...AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR THUNDERSTORM AND FLOODING REPORTS. ANZ330-335-338-340-345-350-353-355-121000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 325 PM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 11, 4:01 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 401 PM EDT WED JUL 11 2007 NJZ002-112045- WESTERN PASSAIC- 401 PM EDT WED JUL 11 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR PASSAIC COUNTY... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE MOHAWK...OR NEAR HOPATCONG...AND MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE... NEAR WEST MILFORD BY 430 PM. NEAR RINGWOOD BY 445 PM. SMALL HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...LOCALLY HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR COULD CAUSE THE PONDING OF WATER ON ROADWAYS AND POSSIBLE MINOR FLOODING OF POOR DRAINAGE AREAS. MALOIT
Special weather statement, Jul 11, 4:41 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 441 PM EDT WED JUL 11 2007 NJZ002>004-NYZ067-069-112130- BERGEN-EASTERN PASSAIC-ORANGE-ROCKLAND-WESTERN PASSAIC- 441 PM EDT WED JUL 11 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR BERGEN...ORANGE...PASSAIC AND ROCKLAND COUNTIES... AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST MILFORD TO POMPTON LAKES TO PARSIPPANY-TROY HILLS TOW...AND MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL BE... NEAR GREENWOOD LAKE BY 455 PM. NEAR WAYNE BY 500 PM. NEAR MONROE BY 515 PM. NEAR RAMSEY BY 520 PM. NEAR MONSEY BY 530 PM. SMALL HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...LOCALLY HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR COULD CAUSE THE PONDING OF WATER ON ROADWAYS AND POSSIBLE MINOR FLOODING OF POOR DRAINAGE AREAS. MALOIT
Special weather statement, Jul 11, 4:45 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 445 PM EDT WED JUL 11 2007 NJZ005-006-011-NYZ072-074-112130- ESSEX-HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN IS.)-UNION- 445 PM EDT WED JUL 11 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR STRONG THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL...FOR ESSEX...HUDSON...NEW YORK...RICHMOND AND UNION COUNTIES... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORHAM PARK TO LINDEN...OR ALONG A LINE EXTENDING FROM EAST HANOVER TO LINDEN...AND MOVING NORTHEAST AT 15 MPH. THESE STORMS WILL BE... NEAR UNION BY 450 PM. NEAR TODT HILL BY 455 PM. NEAR ELIZABETH BY 500 PM. NEAR ORANGE BY 505 PM. NEAR FAIRFIELD BY 510 PM. NEAR NEWARK BY 515 PM. SMALL HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...LOCALLY HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR COULD CAUSE THE PONDING OF WATER ON ROADWAYS AND POSSIBLE MINOR FLOODING OF POOR DRAINAGE AREAS. MALOIT
Special weather statement, Jul 11, 5:37 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 537 PM EDT WED JUL 11 2007 NJZ003-005-006-011-NYZ067>075-112230- BERGEN-BRONX-ESSEX-HUDSON-KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-NORTHERN WESTCHESTER-ORANGE-PUTNAM-RICHMOND (STATEN IS.)-ROCKLAND-SOUTHERN WESTCHESTER-UNION- 537 PM EDT WED JUL 11 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR BERGEN...BRONX...ESSEX...HUDSON...KINGS...NEW YORK...ORANGE... PUTNAM...RICHMOND...ROCKLAND...UNION AND WESTCHESTER COUNTIES... AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLD SPRING TO ORADELL TO PERTH AMBOY...OR ALONG A LINE EXTENDING FROM COLD SPRING TO PARAMUS TO PERTH AMBOY...AND MOVING NORTHEAST AT 15 MPH. THESE STORMS WILL BE... NEAR KEARNY BY 545 PM. NEAR TETERBORO BY 550 PM. NEAR SECAUCUS BY 555 PM. NEAR NORWOOD BY 600 PM. NEAR RIDGEFIELD BY 605 PM. NEAR UNION CITY BY 610 PM. SMALL HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 35 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...LOCALLY HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR COULD CAUSE THE PONDING OF WATER ON ROADWAYS AND POSSIBLE MINOR FLOODING OF POOR DRAINAGE AREAS. MALOIT
Special weather statement, Jul 11, 5:37 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 537 PM EDT WED JUL 11 2007 NJZ003-005-006-011-NYZ067>075-112230- BERGEN-BRONX-ESSEX-HUDSON-KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-NORTHERN WESTCHESTER-ORANGE-PUTNAM-RICHMOND (STATEN IS.)-ROCKLAND-SOUTHERN WESTCHESTER-UNION- 537 PM EDT WED JUL 11 2007 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL FOR BERGEN...BRONX...ESSEX...HUDSON...KINGS...NEW YORK...ORANGE...PUTNAM...RICHMOND...ROCKLAND...UNION AND WESTCHESTER COUNTIES... AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLD SPRING TO ORADELL TO PERTH AMBOY...OR ALONG A LINE EXTENDING FROM COLD SPRING TO PARAMUS TO PERTH AMBOY...AND MOVING NORTHEAST AT 15 MPH. THESE STORMS WILL BE... NEAR KEARNY BY 545 PM. NEAR TETERBORO BY 550 PM. NEAR SECAUCUS BY 555 PM. NEAR NORWOOD BY 600 PM. NEAR RIDGEFIELD BY 605 PM. NEAR UNION CITY BY 610 PM. SMALL HAIL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 35 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...LOCALLY HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR COULD CAUSE THE PONDING OF WATER ON ROADWAYS AND POSSIBLE MINOR FLOODING OF POOR DRAINAGE AREAS. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 5:50 PM EDT | Flash Flood Warning | OKX | Bergen, Hudson, Union | 55 min |
| Jul 11, 6:30 PM EDT | Flash Flood Warning | OKX | Union | 30 min |
Nearby
Flash Flood Warnings in New Jersey, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.